Alert archive / Louisiana / Gale Warnings in 2011
Gale Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Apr 4, 2011, 9:59 AM CDT. It took effect at Apr 4, 2011, 5:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 9:59 AM CDT (14:59 UTC)
- In effect from
- Apr 4, 2011, 5:00 PM CDT
- Expired
- Apr 4, 2011, 11:04 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
978 WHUS74 KLCH 041459 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 959 AM CDT MON APR 4 2011 ...STRONG SOUTHERLY WINDS TODAY BECOMING NORTHERLY THIS EVENING... .PRESSURES CONTINUE TO FALL ACROSS CENTRAL TEXAS...BRINGING ABOUT LARGE DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO THIS MORNING. STRONG SOUTHERLY WINDS ARE THE RESULT. SOUTHERLY WINDS WILL DECREASE WITH THE APPROACH OF A STRONG TEXAS COLD FRONT. GALE-FORCE...NORTHERLY WINDS WILL RAPIDLY DEVELOP WITH PASSAGE OF THE COLD FRONT BY MONDAY EVENING. FINALLY...A LOW WATER ADVISORY WILL BE IN EFFECT FOR MONDAY NIGHT ...AS FRESH NORTHERLY WINDS BLOW LENGTHWISE ACROSS COASTAL LAKES AROUND THE TIME OF THE LOW TIDE DRYING OUT THE BAYS AND AREA COASTAL LAKES. GMZ470-472-475-050100- /O.UPG.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.NEW.KLCH.GL.W.0003.110404T2200Z-110405T0600Z/ /O.UPG.KLCH.GL.A.0003.110405T0000Z-110405T1200Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 959 AM CDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS TODAY: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 35 KNOTS WITH LOCALLY HIGHER GUSTS. VERY ROUGH AND CONFUSED SEAS FROM 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-452-455-050100- /O.UPG.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.NEW.KLCH.GL.W.0003.110404T2200Z-110405T0600Z/ /O.UPG.KLCH.GL.A.0003.110405T0000Z-110405T0900Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 959 AM CDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS TODAY: SOUTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 6 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. VERY ROUGH AND CONFUSED SEAS FROM 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-050100- /O.CON.KLCH.LO.Y.0007.110405T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 959 AM CDT MON APR 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY... A LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY. STRONG SOUTHERLY WINDS WILL AHEAD OF A COLD FRONT THAT IS MOVING RAPIDLY SOUTH OUT OF NORTH TEXAS. WINDS WILL TAPER OFF FOR SEVERAL HOURS PRIOR TO THE FRONTAL PASSAGE THIS AFTERNOON ONLY TO SWING AROUND TO THE NORTHWEST BEHIND THE DEPARTING COLD FRONT. THESE NORTHERLY WINDS...BLOWING LENGTHWISE ACROSS COASTAL LAKES... WILL STRENGTHEN THE OUTGOING TIDE. THE ACTUAL TIDES IN THE POST- FRONTAL AIR WILL BE RUNNING FROM 1.5 TO 2 FEET BELOW THE MEAN LOWER LOW WATER BENCHMARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ SWEENEY
3 follow-up statements
503 WHUS74 KLCH 042021 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 321 PM CDT MON APR 4 2011 ...VERY STRONG NORTHERLY THIS EVENING... .A STRONG COLD FRONT WILL USHER IN GALE FORCE WINDS OVER THE COASTAL WATERS THIS EVENING. THESE WINDS WILL BEGIN TO DIMINISH LATE TONIGHT AND WILL BECOME MODERATE TUESDAY MORNING AS HIGH PRESSURE BUILDS IN. .A LOW WATER ADVISORY WILL BE IN EFFECT FOR TONIGHT ...AS FRESH NORTHERLY WINDS BLOW LENGTHWISE ACROSS COASTAL LAKES AROUND THE TIME OF THE LOW TIDE DRYING OUT THE BAYS AND AREA COASTAL LAKES. GMZ450-452-455-470-472-475-050400- /O.CON.KLCH.GL.W.0003.110404T2200Z-110405T0600Z/ /O.NEW.KLCH.SC.Y.0078.110405T0600Z-110405T1600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 321 PM CDT MON APR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 11 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM CDT TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS AND SEAS FOR TONIGHT: NORTH WINDS AROUND 35 KNOTS WITH LOCALLY HIGHER GUSTS. VERY ROUGH AND CONFUSED SEAS UP TO 7 FEET. * WINDS AND SEAS FOR TUESDAY MORNING: NORTH WINDS AROUND 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH AND CONFUSED SEAS SUBSIDING 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-050400- /O.CON.KLCH.LO.Y.0007.110405T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 321 PM CDT MON APR 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY... A LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY. STRONG SOUTHERLY WINDS WILL AHEAD OF A COLD FRONT THAT IS MOVING RAPIDLY SOUTH OUT OF NORTH TEXAS. WINDS WILL TAPER OFF FOR SEVERAL HOURS PRIOR TO THE FRONTAL PASSAGE THIS AFTERNOON ONLY TO SWING AROUND TO THE NORTHWEST BEHIND THE DEPARTING COLD FRONT. THESE NORTHERLY WINDS...BLOWING LENGTHWISE ACROSS COASTAL LAKES... WILL STRENGTHEN THE OUTGOING TIDE. THE ACTUAL TIDES IN THE POST- FRONTAL AIR WILL BE RUNNING FROM 1.5 TO 2 FEET BELOW THE MEAN LOWER LOW WATER BENCHMARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ SWEENEY
836 WHUS74 KLCH 050102 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 802 PM CDT MON APR 4 2011 ...STRONG NORTH WINDS AND LOW TIDES TO CONTINUE... GMZ450-452-455-470-472-475-051100- /O.CON.KLCH.GL.W.0003.000000T0000Z-110405T0600Z/ /O.CON.KLCH.SC.Y.0078.110405T0600Z-110405T1600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 802 PM CDT MON APR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM CDT TUESDAY. * WINDS AND SEAS FOR THIS EVENING: NORTH WINDS 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. VERY ROUGH SEAS UP TO 9 FEET. * WINDS AND SEAS FOR LATE TONIGHT AND TOMORROW: NORTH WINDS 20 TO 30 KNOTS. ROUGH SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-050900- /O.CON.KLCH.LO.Y.0007.000000T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 802 PM CDT MON APR 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. GUSTY NORTH WINDS BEHIND THE COLD FRONT THAT PUSHED ACROSS THE REGION TODAY WILL BRING LOW TIDES TO THE COASTAL LAKES AND BAYS. TIDE LEVELS AS LOW AS -2 FEET MEAN LOWER LOW WATER ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ 05
429 WHUS74 KLCH 050404 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1104 PM CDT MON APR 4 2011 ...STRONG NORTH WINDS AND LOW TIDES TO CONTINUE... GMZ450-452-455-470-472-475-051200- /O.CAN.KLCH.GL.W.0003.000000T0000Z-110405T0600Z/ /O.EXT.KLCH.SC.Y.0078.110405T0404Z-110405T1600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1104 PM CDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT TUESDAY. * WINDS AND SEAS FOR TONIGHT AND TOMORROW: NORTH WINDS 20 TO 30 KNOTS. ROUGH SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-051200- /O.EXT.KLCH.LO.Y.0007.000000T0000Z-110405T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1104 PM CDT MON APR 4 2011 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. GUSTY NORTH WINDS BEHIND THE COLD FRONT THAT PUSHED ACROSS THE REGION TODAY WILL BRING LOW TIDES TO THE COASTAL LAKES AND BAYS. TIDE LEVELS AS LOW AS -2 FEET MEAN LOWER LOW WATER ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ 05
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Apr 4, 6:56 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 4, 6:56 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
656 AM CDT MON APR 4 2011
.AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. A STRONG COLD
FRONT WITH THUNDERSTORMS WILL ADVANCE RAPIDLY ACROSS THE REGION
LATE THIS MORNING AND AFTERNOON. FORECAST MODELS ARE INDICATING A
SEVERE WEATHER POTENTIAL WITH THIS CONVECTION INCLUDING HAIL AND
DAMAGING WINDS. STRONG GRADIENT WINDS FROM THE SOUTH WILL MAINTAIN
MVFR CLOUDINESS ALONG AND AHEAD OF THE FRONT...WITH EQUALLY
STRONG OR SLIGHTLY STRONGER NORTHERLY WINDS BRIEFLY FOLLOWING THE
FRONTAL PASSAGE. SKIES WILL CLEAR A FEW HOURS AFTER THE FRONT
PASSES...WITH WINDS GRADUALLY DIMINISHING.
&&
MARCOTTE
&&
.PREV DISCUSSION... /ISSUED 540 AM CDT MON APR 4 2011/
DISCUSSION...
STRONG SOUTHERLY WINDS OVER THE COASTAL WATERS THIS MORNING
WITH RADAR INDICATING SHOWERS DEVELOPING IN THE COASTAL WATERS
WEST OF CALCASIEU PASS OUT BEYOND 60 NM. THESE STORMS ARE MOVING
TO THE NORTHEAST AND THIS TREND WILL CONTINUE THROUGH THE DAY
TODAY.
A STRONG COLD FRONT THAT IS CURRENT LOCATED OVER NORTH TEXAS THIS
AM WILL DIVE TO THE COAST OF SOUTHEAST TEXAS DURING THE EARLY
AFTERNOON AND THROUGH SOUTH CENTRAL LOUISIANA BY THE LATE
AFTERNOON HOURS. TEMPERATURES AHEAD OF THE FRONT ARE IN THE MID
70S. BEHIND THE FRONT TEMPS DROP QUICKLY INTO MID 50S WITH 40S
OVER OKLAHOMA.
THIS LATEST FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
REGION. UPPER LEVEL SUPPORT WILL ENHANCE STORM DEVELOPMENT WITH
SOME STORMS BECOMING SEVERE. THE MAIN THREAT IS WITH WINDS AND
LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE
PRESSURE GRADIENT IS VERY TIGHT BUT WILL SLACKEN A BIT DURING THE
LATE MORNING HOURS AS THE FRONT APPROACHES. BEHIND THE FRONT WINDS
WILL SWING AROUND TO THE NORTHWEST AND INCREASE TO AROUND 20 MPH
AND GUSTY. THE THREAT OF STORMS WILL END AROUND AN HOUR OR SO
BEHIND THE FRONT. TEMPERATURES WILL ALSO DROP THROUGH THE LATE
AFTERNOON AND INTO THE EVENING HOURS WITH THE FRONTAL PASSAGE.
MEAN AREA RAINFALL TOTALS WILL AVERAGE ABOUT AN INCH WITH TWO TO
THREE INCHES POSSIBLE WITH STRONGER STORMS.
THIS EVENING SHOWERS WILL BE DRAWING TO A CLOSE OVER SOUTH-CENTRAL
LOUISIANA. SKIES WILL GRADUALLY CLEAR THROUGH THE OVERNIGHT HOURS
WITH WINDS CONTINUING TO TAPER OFF. IN THE COASTAL WATERS WINDS
WILL REMAIN UP AND A GALE WARNING HAS BEEN POSTED THROUGH MIDNIGHT
FOR THE NEARSHORE WATERS AND THROUGH SUNRISE FOR THE OFFSHORE WATERS.
MUCH COOLER AND DRIER WITH NORTHERLY WINDS BECOMING EASTERLY LATE
IN THE DAY. AFTERNOON RELATIVE HUMIDITY WILL RANGE AROUND 15 TO 25
PERCENT. ON SUNNY SKIES TEMPS WILL RISE TO AROUND 70 OR SO.
ANOTHER COOL NIGHT IN STORE TUESDAY INTO WEDNESDAY. WEDNESDAY WILL
SEE TEMPERATURES REBOUNDING AS THE HIGH PRESSURE DOME MOVES OFF TO
THE EAST AND INTO THE CAROLINA COASTAL WATERS WITH SOUTHERLY WINDS
BECOMING ESTABLISHED ACROSS THE NORTHWEST GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 78 45 71 49 78 / 80 10 0 0 0
KBPT 77 45 72 51 77 / 90 10 0 0 0
KAEX 78 41 70 44 78 / 90 10 0 0 0
KLFT 83 45 70 46 77 / 90 30 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
TYLER.
GM...GALE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM.
&&Hazardous weather outlook, Apr 4, 4:38 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 438 AM CDT MON APR 4 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-050945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 438 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT OVER NORTH TEXAS WILL DRIVE RAPIDLY TO THE SOUTHEAST TODAY. WINDS WILL REMAIN BRISK FROM THE SOUTH AHEAD OF THE FRONT ONLY TO SWING AROUND TO THE NORTHWEST AND INCREASE. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING BECOMING LIKELY THIS AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT FROM WINDS AND HAIL. IN ADDITION STORMS TODAY WILL PRODUCE CLOUD TO GROUND LIGHTNING WITH AREA RAINFALL TOTALS AROUND ONE INCH...TWO TO THREE INCHES WILL BE POSSIBLE WITH STRONGER STORMS. THIS LATEST FRONT IS EXPECTED TO MOVE THROUGH SOUTHEAST TEXAS DURING THE AFTERNOON HOURS AND THROUGH SOUTH CENTRAL LOUISIANA DURING THE LATE AFTERNOON HOURS. MUCH COOLER TONIGHT WITH SKIES CLEARING DURING THE OVERNIGHT HOURS. VERY WINDY OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRIER AND COOLER AIR AIR WILL STREAM INTO THE REGION WITH TEMPERATURES FALLING BACK TO 3O YEAR CLIMO RANGE. TEMPERATURES WILL BEGIN TO WARM BY WEDNESDAY WITH THE PATTERN CONTINUING INTO THE WEEKEND. ANOTHER COLD FRONT IS EXPECTED INTO THE REGION ON MONDAY. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-050945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 438 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS THIS MORNING WITH SHOWERS AND THUNDERSTORMS MOVING TO THE NORTHEAST. STORMS WILL INCREASE IN STRENGTH AND AREA COVERAGE. SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH SOUTHERLY WINDS TAPERING OFF AHEAD TO THE FRONT FOR SEVERAL HOURS ONLY TO SWING AROUND TO THE NORTHWEST AND INCREASE IN THE WAKE OF THE FRONT. A GALE WARNING HAS BEEN POSTED FOR THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNING WILL BE IN EFFECT UNTIL TUESDAY MORNING BEFORE WINDS WILL BEGIN TO TAPER OFF RAPIDLY AS HIGH PRESSURE MOVES OFF TO THE NORTHEAST. WINDS AND SEAS WILL CONTINUE TO FALL THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... K. KUYPER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:56 PM CDT | Gale Watch | LCH | 14 hr | |
| Apr 3, 7:56 PM CDT | Low Water Advisory | LCH | 35 hr | |
| Apr 4, 4:16 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 16 hr |
| Apr 4, 3:04 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 41 min |
| Apr 4, 3:12 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 63 min |
| Apr 4, 3:21 PM CDT | Small Craft Advisory | LCH | 19 hr | |
| Apr 4, 3:42 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 48 min |
| Apr 4, 3:51 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 39 min |
| Apr 4, 3:56 PM CDT | Tornado Warning | LCH | Evangeline | 34 min |
| Apr 4, 4:19 PM CDT | Tornado Warning | LCH | Evangeline, Saint Landry | 26 min |
| Apr 4, 4:24 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles | 22 min |
| Apr 4, 4:42 PM CDT | Special Weather Statement | LCH | Saint Landry | 33 min |
| Apr 4, 5:52 PM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 53 min |
| Apr 4, 6:07 PM CDT | Special Weather Statement | LCH | Cameron | 38 min |
| Apr 4, 6:44 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | LCH | Orange | 32 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.